# SDR CA960306019

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg Up Line
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)NOSE LANDING GEAR WOULD NOT RETRACT AND #2 HYDRAULIC SYSTEM READ EMPTY. NOSE GEAR DOWNLOCK ACTUATOR 'UP' LINE FOUND LEAKING.
